Univalent Harmonic Mappings of Annuli

Abdallah Lyzzaik

Publications de l'Institut Mathématique (2004)

  • Volume: 75(89), Issue: 95, page 173-183
  • ISSN: 0350-1302

How to cite


Abdallah Lyzzaik. "Univalent Harmonic Mappings of Annuli." Publications de l'Institut Mathématique 75(89).95 (2004): 173-183. <http://eudml.org/doc/258236>.

author = {Abdallah Lyzzaik},
journal = {Publications de l'Institut Mathématique},
language = {eng},
number = {95},
pages = {173-183},
publisher = {Matematički institut SANU},
title = {Univalent Harmonic Mappings of Annuli},
url = {http://eudml.org/doc/258236},
volume = {75(89)},
year = {2004},

AU - Abdallah Lyzzaik
TI - Univalent Harmonic Mappings of Annuli
JO - Publications de l'Institut Mathématique
PY - 2004
PB - Matematički institut SANU
VL - 75(89)
IS - 95
SP - 173
EP - 183
LA - eng
UR - http://eudml.org/doc/258236
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.